# SDR 2007UALA02331

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 42,413 hours, 15,134 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPT SMOKE DETECTOR FAULT MESSAGE.
